Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The depo shot and the pill at the same time??

So I started the depo shot in february and I didn't like it so I switched to the pill last month. My last pill was on the 29th. I just picked up more pills today. Last week me and my boyfriend had unprotected sex once and then again on monday. How likely am I to get pregnant with both of the birth controls in my system??

Answer Question
 
meemz94

Asked by meemz94 at 2:56 PM on Jun. 12, 2013 in Pregnancy

Level 1 (2 Credits)
Answers (12)
  • KristiS11384

    Answer by KristiS11384 at 2:59 PM on Jun. 12, 2013

  • Using both is stupid.
    Dardenella

    Answer by Dardenella at 3:03 PM on Jun. 12, 2013

  • thank you. I've been off the pill for about 15 days now and am starting back today. Am I still likely to get pregnant even if they are still in my system, I didn't take any pills for a while.
    meemz94

    Comment by meemz94 (original poster) at 3:04 PM on Jun. 12, 2013

  • I have also been spotting the past couple of days and started my period today.
    meemz94

    Comment by meemz94 (original poster) at 3:06 PM on Jun. 12, 2013

  • Why did you start the pill and then stop it for 15days?
    KristiS11384

    Answer by KristiS11384 at 3:07 PM on Jun. 12, 2013

  • Not likely.... the depo takes forever to leave your system entirely.
    m-avi

    Answer by m-avi at 3:10 PM on Jun. 12, 2013

  • I only had enough for 1 month, and had to make a new appt to get more and didn't get it until today, but now I go to a different doctor and she gave me 3 months worth.
    meemz94

    Comment by meemz94 (original poster) at 3:11 PM on Jun. 12, 2013

  • ugh.... penis in vagina + cum = possible pregnancy! even if you use BC.....
    LostSoul88

    Answer by LostSoul88 at 3:15 PM on Jun. 12, 2013

  • Having both in your system could seriously increase your risk of blood clots.
    JulieJacobKyle

    Answer by JulieJacobKyle at 3:50 PM on Jun. 12, 2013

  • Just take the pills they way you're supposed to. One a day, every day, at the same time each day.
    PartyGalAnne

    Answer by PartyGalAnne at 4:13 PM on Jun. 12, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN